MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN

BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Model Number M0068318170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Discomfort (2330); Prolapse (2475); Dysuria (2684); Constipation (3274); Urinary Incontinence (4572); Insufficient Information (4580)
Date of Event 03/04/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The provided patient age of 64 years is as of the time of device implantation.Date of event was approximated to (b)(6) 2014, implant date, as no event date was reported.This event was reported by the patient's legal representation.The surgeon is: (b)(6).The following patient codes capture the reportable events below: (b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite vaginal support system was implanted into the patient during an anterior vaginal repair + uphold mesh, tvt exact retropubic sling + cystoscopy procedure performed on (b)(6) 2014 for the treatment of recurrent cystocele and stress incontinence.On (b)(6) 2015, the patient was seen for mesh surveillance.At that time, the patient reported she had been well, but over the last 6 to 8 weeks she intermittently felt some slight prolapse sensation and perhaps a slight incomplete emptying sensation in her bladder.She was a little constipated then.There has been no stress incontinence otherwise.During the day, she will only void 6-8 times, and once to twice overnight.Her urinary flow is generally good and does not stop starting; there is no consistent incomplete bladder emptying sensation.Bowel habits are somewhat irregular as per usual.Has no dyspareunia and has been using vagifem pessaries.A clinical examination found no significant prolapse apart from posterior vaginal wall laxity.There was no mesh exposure or tenderness.On (b)(6) 2017, the patient was seen for another mesh surveillance review.The patient had remained very well and was still happy with the results of surgery.She only occasionally experienced a prolapse sensation and had not noticed any recurrence of her stress urinary incontinence.She did still have some slight urinary urgency issues, leading to incontinence roughly once a week.Her urinary flow was a bit slower than before, but she could generally empty her bladder properly.Prior to this, she did try some oxytrol patches, which only provided marginal assistance to her overactive bladder issues.She did not have any bowel issues otherwise and had been diligently performing her pelvic floor exercises.Intercourse was only slightly uncomfortable afterwards, and she did not perceive this as being a problem.A clinical examination found the vaginal walls remained well supported.There was no evidence of mesh exposure or tenderness at all; pelvic muscle strength was graded 2/5.The patient was going to try five betmiga 25mg tablets for her urinary urgency issues.The doctor noted that the patient had completed her three-year mesh surveillance program with no problems and would only need to return if problems arose in the future.On (b)(6) 2018, the patient was seen for dysuria and (urinary) urge/frequency as well as suprapubic pain for a few days.Full ward test urine (fwtu) was positive for hemoglobin and leukocytes.The patient was diagnosed as having a urinary tract infection (uti) and was prescribed keflex capsules, 500 mg once per day.

Brand Name
UPHOLD LITE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15392963
Report Number3005099803-2022-05189
Device Sequence Number17380335
Product Code OTP
UDI-Device Identifier08714729839200
UDI-Public08714729839200
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberM0068318170
Device Catalogue Number831-817
Device Lot NumberML00002025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale